# SDR ABXA030370

- Difficulty date: September 25, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,730 hours, 56,207 cycles
- Engine: Pwa JT8D*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Lt Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BOOST PUMP AND RADIO RACK COOLING VALVE WIRES CHARRED AT STATION 237 (P1-1061L).   REPAIRED WIRES HV-Q 13A20B, HV-Q 12A20C, H 211A24  IAW W.D. MANUAL 28-21-00 AND 21-21-00. LEFT AFT BOOST PUMP AND RADIO RACK COOLING VALVE.  OPS CHECK GOOD.
